# SDR ASOA2012112902571

- Difficulty date: November 9, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER ATTACH RODS, SILL RETAINER ANGLES CORRODED.  R & R THRESHOLD ANGLE FS 310 AND 349 IAW SRM 51-42-06 AND 51-42-13.
